MAUDE Adverse Event Report: NUVASIVE, INC. SIMPLIFY; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR

NUVASIVE, INC. SIMPLIFY; CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Model Number 5709424P2
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the original simplify disc implant surgery was done on (b)(6) 2026.On (b)(6) 2026 the surgeon explanted the simplify disc due to kyphosis and subsidence and performed an anterior cervical discectomy and fusion.
 
Additional Manufacturer Narrative
The device is unavailable for evaluation.The root cause cannot be determined at this time.A supplemental report will be submitted upon receipt of additional information to support this investigation.

Brand Name
SIMPLIFY
Common Device Name
CERVICAL TOTAL INTERVERTEBRAL DISC PROSTHESIS, MODULAR
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk boulevard
san diego CA 92121
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25598199
Report Number2031966-2026-00083
Device Sequence Number5443558
Product Code MJO
UDI-Device Identifier00195377105455
UDI-Public195377105455
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P200022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5709424P2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown